# SDR GTIA2019042963308

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 50,563 hours, 23,367 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"DESCENDING BELOW 10.000 KT F/A REPORT SMELLY SOCK SMELL. TURNED OFF # 2 PACK-ACCOMPLISHED TSM 05-50-00  AND NARROWED FAULT DONW TO PACK 2 REF LP # 240538901 FOR PACK 2 DEFERRED
A/C OK FOR CONTINUED SERVICE"
